On the asymptotic behavior of monotone solutions of nonlinear differential equations of Emden–Fowler type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1076-1078
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a21,
author = {V. M. Evtukhov},
title = {On the asymptotic behavior of monotone solutions of nonlinear differential equations of {Emden{\textendash}Fowler} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1076--1078},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a21/}
}
TY - JOUR AU - V. M. Evtukhov TI - On the asymptotic behavior of monotone solutions of nonlinear differential equations of Emden–Fowler type JO - Differencialʹnye uravneniâ PY - 1992 SP - 1076 EP - 1078 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a21/ LA - ru ID - DE_1992_28_6_a21 ER -
V. M. Evtukhov. On the asymptotic behavior of monotone solutions of nonlinear differential equations of Emden–Fowler type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1076-1078. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a21/